MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW ASNIS III Ø4.0X70MM TL23.5MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW ASNIS III Ø4.0X70MM TL23.5MM; SCREW, FIXATION, BONE
Model Number 325070S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
After the installation, the end of the screw has disintegrated.Initial surgery on (b)(6) 2017.Revision surgery on (b)(6) 2017.According to the rep, the end of the screw has backed out, it is unknown at this stage if the screw broke.
 
Additional Manufacturer Narrative
The reported event that a cannulated screw asnis iii ø4.0x70mm tl23.5mm backed out after surgery could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the precise root cause of the complaint event.Loosening of interfragmentary screws resulting in back out is a common problem, especially in osteoporotic bones.Therefore, the most likely cause of the reported event is that the patient had this bone disease, which led to inadequate fixation of the device.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was not received.
 
Event or Problem Description

Brand Name
CANNULATED SCREW ASNIS III Ø4.0X70MM TL23.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key6457976
Report Number0008031020-2017-00193
Device Sequence Number693925
Product Code HWC
UDI-Device Identifier07613327076257
UDI-Public(01)07613327076257(17)211130(10)V44158
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Model Number325070S
Device Catalogue Number325070S
Device Lot NumberV44158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by Manufacturer06/16/2017
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;